# SDR EIA2003050

- Difficulty date: March 5, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- Aircraft time: 52,464 hours, 49,439 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT AND LONGERONS BENT STA NR 275 TO 294 LONGERONS 20 AND 21 RIGHT.  CUTOUT DAMAGED SKIN AREA AT BS 275 BETWEEN LONGERONS 20-22 REPAIRED IAW  SRM 53-04 PG 42-44, 60BV, 60BU, 60RT, AND 60CK.  CUTOUT DAMAGE LONGERON AREA 20R AT BS267-285 AND LONGERON 21 AT B/S 281-285 AND REPAIRED  IAW SRM 53-02 PG 48-53 AND ECRA 944-53-162-2.  REPETIVE INSPECTIONS TRANSFERED TO EIA COI 004
